# SDR RAIA00411030

- Difficulty date: November 28, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,537 hours, 13,790 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Indication
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5657- STL- NR 2 THRUST REVERSER DISAGREE ON EICAS.  MAINTENANCE DEFERRED NR 2 THRUST REVERSER PER MEL 78-34-00 CAT C.  SUBSEQUENTLY, DID GROUND TEST OF NR 2 THRUST REVERSER: NO DEFECT NOTED.
